# SDR CA190326013

- Difficulty date: March 26, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8402
- Aircraft time: 9,905 hours
- Engine: Pwc PW150A
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Orifice
- Part number: 47110109
- Condition: Loose
- Location: Nlg
- Part time: 10,432 hours
- Component: Nlg, Bfgoodrich
- Component part number: 4720029
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) A NOSEWHEEL STEERING CAUTION ON TAXI OUT RESULTED IN A RETURN TO GATE. IT WAS FOUND THAT THE LOCK KEYS WERE NOT ENGAGED IN THE CASTELLATIONS OF THE LOCKNUT FOR THE ORIFICE SUPPORT TUBE. AS A RESULT, THE NUT WAS FOUND LOOSE, AND THE ORIFICE SUPPORT TUBE WAS ABLE TO MOVE UP AND DOWN. THIS CAUSED DAMAGE TO THE RVDTS DURING OPERATION.  FURTHER INVESTIGATION IS CURRENTLY UNDERWAY TO DETERMINE IF THERE WAS ANY FURTHER DAMAGE TO THE NLG STRUT.
